# SDR FDEA201006192073

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 41,511 hours, 31,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON BOTH DOORS INOP.  REPLACED EMERGENCY EXIT LIGHT BATTERIES.  OPS CHECK GOOD FOR SERVICE AT THIS TIME.  FINAL CLOSED.
